# SDR UPS08852751

- Difficulty date: July 1, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: Bs 1660 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, MAIN CABIN RT/LT AFT SEVICE DOOR LWR AFT TORQUE BOX HAS CORROSION AND CRACKED STAS.1660 L21R.  REMOVED AND REPLACED FITTING IAW SRM. 51-1-8, 51-1-21, 51-1-20D.
